Advertisement

Archiv der Mathematik

, Volume 79, Issue 5, pp 360–371 | Cite as

Weak subnormality of operators

  • R. E. Curto
  • I. S. Hwang
  • W. Y. Lee

Abstract.

We consider the gap between weak subnormality and 2–hyponormality for Toeplitz operators. In addition, we study the spectrum of the minimal partially normal extension of a weakly subnormal operator, and the inverse of an invertible weakly subnormal operator.

Keywords

Toeplitz Operator Normal Extension Subnormal Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2002

Authors and Affiliations

  • R. E. Curto
    • 1
  • I. S. Hwang
    • 2
  • W. Y. Lee
    • 3
  1. 1.Department of Mathematics, University of Iowa, Iowa City, IA 52242, USA¶ e-mail: curto@math.uiowa.eduUS
  2. 2.Department of Mathematics, SungKyunKwan University, Suwon 440-746, Korea¶ e-mail: ishwang@math.skku.ac.krKR
  3. 3.Department of Mathematics, SungKyunKwan University, Suwon 440-746, Korea¶ e-mail: wylee@yurim.skku.ac.krKR

Personalised recommendations